A necessary condition for the existence of perfect codes in Lie metric
Matematičeskie zametki, Tome 15 (1974) no. 2, pp. 313-320
Cet article a éte moissonné depuis la source Math-Net.Ru
A theorem of Lloyd is extended to the Lie metric case.
@article{MZM_1974_15_2_a17,
author = {L. A. Bassalygo},
title = {A~necessary condition for the existence of perfect codes in {Lie} metric},
journal = {Matemati\v{c}eskie zametki},
pages = {313--320},
year = {1974},
volume = {15},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1974_15_2_a17/}
}
L. A. Bassalygo. A necessary condition for the existence of perfect codes in Lie metric. Matematičeskie zametki, Tome 15 (1974) no. 2, pp. 313-320. http://geodesic.mathdoc.fr/item/MZM_1974_15_2_a17/